# SDR FDEA201108303582

- Difficulty date: August 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 83,525 hours, 26,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT EVACUATION SLIDE "PRESS TO TEST" WOULD NOT WORK (TEST).   RELAMPED PRESS TO TEST SWITCH, OPS CHECKED NORMAL IAW MM 25-61-03-5-0.
